Publication detail

Asymptotic representation of solutions of equation dy(t)/dt=b(t)(y(t)-y(t-T))

DIBLÍK, J.

Original Title

Asymptotic representation of solutions of equation dy(t)/dt=b(t)(y(t)-y(t-T))

English Title

Asymptotic representation of solutions of equation dy(t)/dt=b(t)(y(t)-y(t-T))

Type

journal article - other

Language

en

Original Abstract

Asymptotic representation of solutions of equation y'(t)=b(t)(y(t)-y(t-T)) is considered

English abstract

Asymptotic representation of solutions of equation y'(t)=b(t)(y(t)-y(t-T)) is considered

Keywords

Asymptotic representation, solution, differential equation with delay

Released

02.02.1998

ISBN

0022-247X

Periodical

Journal of Mathematical Analysis and Application

Year of study

1998

Number

217

State

US

Pages from

200

Pages to

215

Pages count

16

Documents

BibTex


@article{BUT41741,
  author="Josef {Diblík}",
  title="Asymptotic representation of solutions of equation dy(t)/dt=b(t)(y(t)-y(t-T))",
  annote="Asymptotic representation of solutions of equation y'(t)=b(t)(y(t)-y(t-T)) is considered",
  chapter="41741",
  number="217",
  volume="1998",
  year="1998",
  month="february",
  pages="200--215",
  type="journal article - other"
}